MathSciNet Relay Station
MathSciNet bibliographic data
MR1340078 (96g:16015) 16G10 (16G60)
Simson, Daniel Triangles of modules and non-polynomial growth. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 1, 33–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement